# SDR USAA20100524SB087

- Difficulty date: May 24, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE CAPTAIN'S SEAT NOT LOCKING SECURELY IN POSITION.  SEAT MOVES BACK ON TAKEOFF AND FORWARD ON LANDING.  MAINTENANCE INSPECTED AND CLEANED SEAT TRACKS.  OPERATIONAL CHECK GOOD.  LOCK HANDLE MUST BE FULLY ENGAGED IN LOCK POSITION.
